# SDR IPXA2025012012393

- Difficulty date: January 9, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAJE ZONE 200 HAS EVIDENCE LIGHTNING STRIKE BETWEEN STA. 1320 TO 1440 (S11-S26). ACCOMPLISH REPAIR PER 757-200PF SRM REV 122 CHAPTER 53-00-01-2R, REPAIR 28 PER SRM 53-60-01-2R-0.
